# SDR SWAA2012070505533

- Difficulty date: July 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 17,701 hours, 10,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER AT OVERWING EXITS CRACKED.  REMOVED AND REPLACED COVER PER MM.
